# SDR C2XA10CL197

- Difficulty date: December 12, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 21,133 hours, 11,266 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part number: JD3899926F898SN
- Condition: Corroded
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLT 2057 THE CREW REPORTED A BLEED 2 LOW TEMP WARNING MESSAGE IN CLIMBOUT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 HIGH STAGE BLEED VALVE CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
